Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30169
Crank-Nicolson Difference Scheme for the Generalized Rosenau-Burgers Equation

Authors: Kelong Zheng, Jinsong Hu,

Abstract:

In this paper, numerical solution for the generalized Rosenau-Burgers equation is considered and Crank-Nicolson finite difference scheme is proposed. Existence of the solutions for the difference scheme has been shown. Stability, convergence and priori error estimate of the scheme are proved. Numerical results demonstrate that the scheme is efficient and reliable.

Keywords: Generalized Rosenau-Burgers equation, difference scheme, stability, convergence.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1332486

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1410

References:


[1] F. E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Symp. Appl. Math. 17 (1965) 24-49.
[2] Q. Chang, B. Guo, H. Jiang, Finite difference method for the generalized Zakharov equations, Math. Comput. 64 (1995) 537-553.
[3] Q. Chang, E. Jia, W. Sun, Difference schemes for solving the generalized nonlinear Schr¨odinger equation, J. Comput. Phys. 148 (1999) 397-415.
[4] S. K. Chung, Finite difference approximate solutions for the Rosenau equation, Appl. Anal. 69 (1-2) (1998) 149-156.
[5] S. K. Chung, A.K. Pani, Numerical methods for the Rosenau equation, Appl. Anal. 77 (2001) 351-369.
[6] B. Hu, Y. Xu and J. Hu, Crank-Nicolson finite difference scheme for the Rosenau-Burges equation, Appl. Math. Comput. 204(2008) 311-316.
[7] L. Liu, M. Mei, A better asymptotic profile of Rosenau-Burgers equation, Appl. Math. Comput. 131 (2002) 147-170.
[8] L. Liu, M. Mei, Y.S. Wong, Asymptotic behavior of solutions to the Rosenau-Burgers equation with a periodic initial boundary, Nonlinear Anal. 67 (2007) 2527-2539.
[9] M. Mei, Long-time behavior of solution for Rosenau-Burgers equation (I), Appl. Anal. 63 (1996) 315-330.
[10] M. Mei, Long-time behavior of solution for Rosenau-Burgers equation (II), Appl. Anal. 68 (1998) 333-356.
[11] K. Omrani, F. Abidi, T. Achouri, N. Khiari, A new conservative finite difference scheme for the Rosenau equation, Appl. Math. Comput. 201(2008) 35-43.
[12] P. Rosenau, Dynamics of dense discrete systems, Progr. Theor. Phys. 79 (1988) 1028-1042.
[13] L. Zhang, Q. Chang, A conservative numerical scheme for nonlinear Schr¨odinger with wave operator, Appl. Math. Comput. 145 (2003) 603- 612.
[14] Y. Zhou, Application of Discrete Functional Analysis to the Finite Difference Method, Inter. Acad. Publishers, Beijing, 1990.